MathSciNet Relay Station
MathSciNet bibliographic data
MR3015775 93E15 (60H10 93D15)
Yan, Zhiguo; Zhang, Guoshan; Zhang, Weihai Finite-time stability and stabilization of linear Itô stochastic systems with state and control-dependent noise. Asian J. Control 15 (2013), no. 1, 270–281.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement